# SDR UPS02837397

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 683 BULKHEAD IS CRACKED AT RBL 5 AND RBL 12 AT WEB AT LOWER WING SPAR.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUT OUT.  FABRICATED AND INSTALLED FILLER AND DOUBLERS IAW SRM 53-2-5 FIG 13.
